# SDR ASAA2018110926811

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,839 hours, 6,222 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195219
- Part serial: 115195250366
- Condition: Failed
- Location: Cockpit
- Part time: 18,835 hours, 6,219 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND "ELEC" LIGHT ILLUMINATED ON ELECTRICAL OVERHEAD PANEL. GROUNDED - YES. PERFORMED FIM 24-24 TASK 802 FOUND SPCU FAULT WILL NOT CLEAR. REMOVED & REPLACED SPCU REF AMM 24-34-11 OPS CKS GOOD.
